# SDR DALA2024031203226

- Difficulty date: February 6, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,379 hours, 37,902 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REAR SPAR APPROX XRS 145 AT LH WING. ERA 615453-14 AD REV ORIG SECTION I AND SECTION II ACCOMPLISHED ON NRC 7628 IN TOMX. NEEDS SECTION III ACCOMPLISHED XFRD TO NR #1 ATG WO PO51540620240205. (LP #5518464)
